# SDR SIMA200718605

- Difficulty date: July 4, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 11,784 hours, 9,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78251
- Condition: Failed
- Location: Zone 200
- Part time: 11,784 hours, 9,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOWARD OVERHEAD EXIT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED INVERTER IAW EMB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
